MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION SIMULUS SEMI-RIGID ANNULOPASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION SIMULUS SEMI-RIGID ANNULOPASTY RING; RING, ANNULOPLASTY
Model Number 800SR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Mitral Regurgitation (1964); No Information (3190)
Date of Event 11/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that this 36 mm mitral annuloplasty band was implanted and explanted and replaced with a 27 mm mitral bioprosthetic valve during the same procedure for unknown reasons.No additional adverse patient effects were reported. .
 
Additional Manufacturer Narrative
Added device manufacture date.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic received additional information that the reason the 36mm mitral annuloplasty ring was not used was due to the patient's native valve exhibiting central mitral regurgitation.No additional adverse patient effects were reported.  if information is provided in the future, a supplemental report will be issued.

Brand Name
SIMULUS SEMI-RIGID ANNULOPASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7108159
Report Number9612164-2017-01885
Device Sequence Number1290157
Product Code KRH
UDI-Device Identifier00643169182257
UDI-Public00643169182257
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K072655
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number800SR
Device Catalogue Number800SR36
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/21/2017
Supplement Date Received by Manufacturer11/21/2017
01/24/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date12/19/2017
02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight6